# SDR DL767951990

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING INSPECTION DFW, 2 EA CRACKS IN O/B END OF O/B AILERON UPPER SURFACE.  REPAIRED PER SRM 57-60-02.
